# SDR CA040629004

- Difficulty date: June 23, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 35,405 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 8978017
- Condition: Unserviceable
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

(CAN) DURING THE ATTEMPTED ENGINE START, THE EGT ROSE RAPIDLY TOWARDS REDLINE AND THE ENGINE WAS SHUTDOWN. TOO MUCH FUEL WAS BEING INTRODUCED DURING THE START SEQUENCE THEREFORE CAUSING THE OVERTEMP PROBLEM. THE FUEL CONTROL WAS REPLACED.  ENCOUNTER THIS PROBLEM NUMEROUS TIMES A YEAR WITH DIFFERENT FUEL CONTROL UNITS AND UPON RETURN TO THE MANUFACTURER FOR REPAIR THE UNIT TESTS FINE AND IS RETURNED TO SERVICE ONLY TO FAIL AGAIN A SHORT TIME LATER. THE OVERTEMP PROBLEM IS USUALLY AN INTERMITTENT FAILURE. HAVE ISSUED SEVERAL SDR'S IN THE PAST ON THIS ISSUE AND WILL CONTINUE TO DO SO AS THEY ARISE. A TEARDOWN REPORT FROM THE MFG HAS BEEN ATTACHED.
